# SDR CALA2012110600745

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 56,059 hours, 14,936 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pressure Sensor
- Part number: ETPU10003C
- Part serial: BX39342
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 55,633 hours, 14,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE SURGES WITH ANY POWER OTHER THAN IDLE.  ALSO, WITH ENG ANTI-ICE ON IT SURGES AT IDLE WITH ENG ANTI-ICE ON. IAW FIM TEST 71-06-00-815-803-R-00 CHECKED P1 & P4 TUBES, IP/ HP SOLENOID PHYSICAL COND. PF RAKES FOUND NO ABNORM PERFORMED TEST NR 3 IAW 71-00-00-715-049-R033 IP/HP COMPRESSOR AIR FLOW CONT TEST NO PROB FOUND.  R & R NR 2 ENG TPU AS PRECAUTION. PERFORMED TEST NR 13 TAKEOFF POWER TEST& PWR SETTINGS NO FLUCTUATION NOTED.
